# SDR GTIA2021062135815

- Difficulty date: June 22, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 52,366 hours, 24,124 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON TAXI OUT-ACCOMPLISHED TSM 05-50-00-810-831. FOR CABIN ODOR. RAN BOTH PACKS ON APU BLEED ISOLATED PACKS NO SIGN OF CONTAMINATION. RAN BOTH ENG BLEED. ALSO ISOLATED PACKS NO ODOR. INSPECTED PACKS AND APU AREAS. NO SIGN OF POSSIBLE CAUSE.
